MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD DISPOSABLE CATH PASSER 65CM; SHUNT,NERVOUS SYSTEM & COMPS

INTEGRA LIFESCIENCES MANSFIELD DISPOSABLE CATH PASSER 65CM; SHUNT,NERVOUS SYSTEM & COMPS
Catalog Number 821517
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the tip at the end of a disposable catheter passer id(b)(6) broke off during surgery and had to be removed from the patient.There was no surgical delay and no patient harm.No additional surgery was required.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The disposable catheter passer (id 821517) was not returned for evaluation as the product was discarded and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.Additional information: "the passer broke while the surgeon was tunneling.It was in the subcutaneous tissue, identified by x-ray or ct scan (can't remember) and removed at the patient bedside the next day.There was no patient harm other than having to have it removed.".
 
Event or Problem Description
N/a.

Brand Name
DISPOSABLE CATH PASSER 65CM
Common Device Name
SHUNT,NERVOUS SYSTEM & COMPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22054099
Report Number3014334038-2025-00064
Device Sequence Number7985553
Product Code JXG
UDI-Device Identifier10381780515500
UDI-Public10381780515500
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number821517
Device Lot Number7480890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age29 YR
Patient SexFemale
Patient EthnicityHispanic